| Model Number |
376301 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A passeo-18 balloon catheter was selected for treatment of a moderately calcified lesion.The balloon was placed properly in the lesion.It was attempted to inflate the balloon as usual.Going up to np was possible without problems but when arriving at 5 atm, the pressure of the balloon would slowly turn down.To keep the balloon inflated at 5 atm more pressure needed to be applied.A new balloon was used to complete the intervention.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a pressure test and a helium leak test.All tested instruments passed these tests.We can therefore confirm that the instrument was delivered in a leak proof condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.